Nonexistence of extremizers for certain convex curves

Research output: Contribution to journalArticlepeer-review


We establish the nonexistence of extremizers for a local Fourier restriction inequality on a certain class of planar convex curves whose curvature satisfies a natural assumption. We accomplish this by studying the local behavior of the triple convolution of the arclength measure on the curve with itself, and show in particular that every extremizing sequence concentrates at a point on the curve.
Original languageEnglish
Pages (from-to)973-987
JournalMathematical Research Letters
Issue number3
Publication statusPublished - 1 Mar 2018

Bibliographical note

11 pages


  • math.CA
  • math.AP
  • 42A05
  • extremizers
  • Tomas-Stein inequality
  • convolution of arclength measure


Dive into the research topics of 'Nonexistence of extremizers for certain convex curves'. Together they form a unique fingerprint.

Cite this